| Model Number |
CCWET0 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An administrator reported that following a cataract extraction with intraocular lens (iol) implant procedure, the patient experienced trouble with visual acuity and the clinical reason was lens was mildly displaced inferiorly and there is negative motion to the lens.The iol was exchanged in a secondary procedure for atiol (advanced technology intraocular lens).Additional information has been requested.